# SDR KBM2004F00082

- Difficulty date: January 9, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 519 hours
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 9560137520
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MO 5 OUTPUT SHAFT MAGNETIC SEAL IS LEAKING OIL.  REMOVED AND REPLACED.
